I have been on Suboxone for 6 years...I wondering if anyone has any type of ear problems from it!? Or have experienced ringing, buzzing, whooshing noises. I have lost 170 pounds and different things have popped up over the years....I'm very healthy, weigh 130 pounds, but I'm going to lose my mind from this unknown source! The House Ear Clinic is doing a lot of trial and error? Anyone out there that can relate?
Suboxone is unlikely to cause Tinnitus. The ringing sound you hear is called Tinnitus. It occurs with disorders affecting the external, the middle or the inner ear. In the outer ears cerumen impaction or external otitis, in the middle ear fluid collection or disease of the tympanic membrane and in the inner ear damage to the nerve endings can cause tinnitus. As a result of these disorders the external sounds are masked leading to awareness of normal body sounds. You will need to consult your primary care physician for further evaluation, who may then refer you to an ENT specialist. An ENT examination, auditory brain stem response (ABR), a computerized test of the hearing nerves and brain pathways and CT/MRI brain may be needed to diagnose the cause for tinnitus. Treatment lies in treating the underlying cause.
Thank you sooo much for a thorough response.....Yes!! All you said is true!! Though there has been no diagnosis. I had an MRI/MRA of the brain and its all negative, thank god. My hearing is perfect, still buzzing on and off! Whoosing sounds in the left ear. They say its pulsatile tinnitus, but i still want a further diagnosis, of to WHY its happening. I may not get that. AND....it just may not be the Suboxone. I'm now on 2mg, trying so hard to get off it. It's a very unhealthy drug, yet saved my life, and worked it's purpose. I am also on Topamax, which I am getting off of as well. They did recommend to other tests to make me feel better..tests of the arteries ....Now, I can't remember the name. My anxiety is high, and I try not to think its something bad. I exercise a lot, eat well, quit smoking 5 years ago, and was once anemic, which could cause a Venus Hum. I have not tried all the other stuff you mentioned. Thank you. I was going to go to a Vascular Doctor because when I put my finger on my carotid artery, I scan stop the whooshing. And the whooshing only happens when I move in positions. Bending over, turning head...etc....... Thanks so much...Look forward to hearing from you, the doctors are not too helpful at times.......
Good to see that you have been thoroughly investigated. The study of the vessels could be a doppler study. This helps to assess the vessels and the velocity of flow. Pulsatile tinnitus is a rhythmic pulsing sound that sometimes occurs in time with the heartbeat. It is usually associated with atherosclerosis. Atherosclerosis, a disease where the 'fatty' material in the blood gets deposited in the walls of the blood vessels. Certain conditions such as diabetes, high blood pressure, smoking and sedentary lifestyle promote this. Controlling diabetes and hypertension and following good lifestyle measures can help control calcification. Regular exercise and avoiding fatty foods can help to increase the flow through the arteries.
Hmm...well i definatley dont have a sedentary lifestyle, no smoking, cholesterol is 120, blood pressure, 114/60...soooo I think health wise okay.....I am down to 2mg of the Suboxone, and the lower I go , it's odd the ears seem to start opening odd, the whooshing gets a little better. It would be fascinating if this was the cause. Though these withdrawls here are now slight, stomach cramping, sweats, restless less, etc..... I have a good addiction specialist I'm working with, but at times you question whats going on. Are you familiar with taking vitamins for the ears? I take Niacin, a Lypofaminoid, LBC Complex...Please excuse spelling typing fast and in a hurry......Homeopathic herbs to.....Thanks again.....:)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST